Ask a doctor

I Have Been Numb in the Left Side of my Face for over 48 Hours Since Receiving Juvederm...is This Normal?

there is no physical appearance...its' just numb....from under my eye to my upper lip.

Doctor Answers (5)

Numbness of Left Cheek Down to Lip after Juvederm Injection

+1

Numbness of the left cheek down to upper lip is not normal after Jauvederm injections l but is probably transient and secondary to swelling around the infra-orbital nerve. Contact your physician and hopefully this problem will have improved by the time you receive this response.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 15 reviews

I Have Been Numb in the Left Side of my Face for over 48 Hours Since Receiving Juvederm...is This Normal?

+1

No, prolonged (48 hours) facial numbness should occur fron filler injections or removal.  Best to see the MD that did the Juvederm removal for evaluation just for an evaluation.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

I Have Been Numb in the Left Side of my Face for over 48 Hours Since Receiving Juvederm...is This Normal?

+1

Not normal best to return to the injecting doctor for immediate evaluation. Could be a nerve block has occurred. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

You might also like...

Swelling around the nerve after filler injection

+1
Numbness after injection of juvederm in the region of the cheek and lip indicates trauma to the infraorbital nerve. Chances are that this sensory nerve located below the eye is involved with swelling from Juvederm injected around the cheek or lower lid. It is very likely that sensation will return as the swelling diminishes. Contact your physician as sometimes injection of hyaluronidase can be helpful. Best regards

Kirk A. Churukian, MD
Los Gatos Plastic Surgeon
5.0 out of 5 stars 2 reviews

Numb from juvederm

+1

Where was your juvederm injected? There are certain areas where I suppose that a nerve could have been traumatized or compressed but it depends on where injection done and on how much used. I have never seen or heard of this happening and would think it to be quite odd but anything possible. If we knew where injection done that would be helpful. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.